# SDR FDEA2020082661972

- Difficulty date: July 16, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT FLOOR LOCATED BETWEEN FR 11 TO FR 13 AND BETWEEN Y450 TO Y953 AT FWD GALLEY AREA.  REPLACED SUPPORT FLOOR LOCATED BETWEEN FR11 TO FR13 BETWEEN Y450 TO Y953, IAW A300-600 SRM 51-  72-10 AND DWG A53612214 MEASURES OF DAMAGE L=4.699", W=1.697".
